# SDR AALA2009012400344

- Difficulty date: January 24, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 66,915 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS LEFT COLUMN ON SEATS FROM ROW 32 THRU 42 INOPERATIVE.  REPLACED BATTERY PACK FOR ROWS 32 THRU 42.
